MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS COBAS INTEGRA CREATININE PLUS VER.2 ASSAY; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not provide any additional information for the investigation.The investigation could not identify a product problem.The cause of the event could not be determined.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the crep2 (creatinine plus ver.2) assay on a cobas 6000 c 501 module, serial number (b)(4).The sample initially resulted in a crep2 value of 511 umol/l.A new sample draw of the patient, tested in a different laboratory, resulted in a crep2 value of 72 umol/l.The initial sample was then repeated, resulting in a crep2 value of 72 umol/l.A second new sample draw of the patient, resulted in a crep2 value of 65 umol/l.The initial questionable result was reported outside of the laboratory.

Brand Name
COBAS INTEGRA CREATININE PLUS VER.2 ASSAY
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16659561
Report Number1823260-2023-01058
Device Sequence Number13874890
Product Code JFY
UDI-Device Identifier04015630919215
UDI-Public04015630919215
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberCREP G2
Device Catalogue Number03263991190
Device Lot Number69829001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown